Local expansions, derivatives, and fixed points
Fundamenta Mathematicae, Tome 91 (1976) no. 1, pp. 1-4
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_91_1_1_4,
author = {Ira Rosenholtz},
title = {Local expansions, derivatives, and fixed points},
journal = {Fundamenta Mathematicae},
pages = {1--4},
year = {1976},
volume = {91},
number = {1},
doi = {10.4064/fm-91-1-1-4},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-91-1-1-4/}
}
Ira Rosenholtz. Local expansions, derivatives, and fixed points. Fundamenta Mathematicae, Tome 91 (1976) no. 1, pp. 1-4. doi: 10.4064/fm-91-1-1-4
Cité par Sources :